Affordable Access

Publisher Website

Sufficient conditions for normal structure in a Banach space

Authors
Journal
Journal of the Egyptian Mathematical Society
1110-256X
Publisher
Elsevier
Volume
21
Issue
2
Identifiers
DOI: 10.1016/j.joems.2012.12.003
Keywords
  • 46B20
  • 47H10
  • 37C25
  • 54H25
  • Fixed Point Property
  • Normal Structure
  • Modulus Of U-Convexity
  • Worth Property

Abstract

Abstract We present two sufficient conditions for normal structure in a Banach space. The first one is given in terms of the new modulus which is a generalization of Gao’s modulus of U-convexity and the second one is given by the presence of full 2-rotundity of the dual space and the WORTH property.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Sufficient conditions for uniform normal structure...

on Journal of Mathematical Analys... Jan 01, 2007

Banach space properties sufficient for normal stru...

on Journal of Mathematical Analys... Jan 01, 2008

Convexity conditions and normal structure of Banac...

on Journal of Mathematical Analys... Jan 01, 2008
More articles like this..